# SDR SWIA201128629

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 22,118 hours, 17,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FLOOR LEVEL EMERGENCY EXIT RIGHT SIDE COVER FELL OFF IS BROKEN.  (FLT 4522)  REPLACED BASE OF FIXTURE FOR MAIN CABIN DOOR FLOOR EMERGENCY LIGHT.
